Facebook Pixel

Next Choice Emergency Contraception

By April 15, 2012 - 2:40pm
Rate This

Hello - last Monday, night april 9th my boyfriend & I had sex. after we were finished realized the condom slipped off inside of me & there was some ejaculation outside my vagina. I took the Next Choice contraception pill 90 minutes at (at 11:30PM) and next morning at 11:30AM. I was about 13 days into my cycle (last period 3/27 and ovulating)...I have had a few minor side affects right after (headache) and am still consitpated (which i am VERY regular) and just a little a nausea. My period is not due until 4/22 to be honest I am trying REALLY REALLY hard to not freak out..has anyone had the similar experience & have taken this pill? Can you please let me know of your outcome or sitiation?

Sleepless & stressed :(

Add a Comment2 Comments

EmpowHER Guest

Missy - thanks for response! So the nauesea feeling can still be a side effect from the pill 7 days later? When i was on the pill 3 years ago this was one of the side effects i experienced! I guess ill just patiently wait out the next 9 days and hopefully this pill has worked effectively...wish me luck!!!

April 16, 2012 - 7:21am
EmpowHER Guest

Hi abg,

Thank you for your question and welcome to Empowher. The side effects from the emergency contraceptive will linger for at least two cycles or two months after you take the pill. We have this question very often and in most cases, women will start their periods early although I have heard the oppoosite as well. The most important thing is to expect the unexpected for the next couple months. Since you took the pill as directed, you should be fine.

Good luck,


April 15, 2012 - 6:13pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.